Random Riesz energies on compact Kähler manifolds

Renjie Feng, Steve Zelditch

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


The expected Riesz energies of the zero sets of systems of independent Gaussian random polynomials of degree N are determined asymptotically as the degree N → ∞ in all dimensions and codimensions. The asymptotics are proved for sections of any positive line bundle over any compact Kähler manifold.

Original languageEnglish (US)
Pages (from-to)5579-5604
Number of pages26
JournalTransactions of the American Mathematical Society
Issue number10
StatePublished - 2013

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Random Riesz energies on compact Kähler manifolds'. Together they form a unique fingerprint.

Cite this